MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY

ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY
Catalog Number 08445699190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of discrepant results for 3 patient samples tested for tina-quant hemoglobin a1cdx gen.3 (a1cx3) on a cobas c 303 analytical unit.Patient 1 initial result was 12.70%.The repeat result was 16.90%.Patient 2 initial result was 14.90%.The repeat result was 6.71%.Patient 3 initial result was 8.25%.The repeat result was 5.50%.The initial results were reported outside of the laboratory where the results were questioned and the samples were repeated the same day.
 
Additional Manufacturer Narrative
The c303 analyzer serial number was (b)(6).The field service engineer (fse) added an extra wash cycle (ewc) to the sample and reagent probes.The issue was not resolved.The investigation is ongoing.
 
Additional Manufacturer Narrative
Multiple "abnormal aspiration" alarms were observed on the alarm trace data.The customer did not provide any additional information for the investigation.Based on the information provided, the investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
TINA-QUANT HEMOGLOBIN A1CDX GEN. 3
Common Device Name
GLYCOSYLATED HEMOGLOBIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19183739
Report Number1823260-2024-01285
Device Sequence Number7232503
Product Code LCP
UDI-Device Identifier07613336157824
UDI-Public07613336157824
Combination Product (Y/N)Y
Initial Reporter CountryTS
PMA/510(K) Number
K072714
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Catalogue Number08445699190
Device Lot Number718887
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/05/2024
Supplement Date Received by Manufacturer05/07/2024
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown